全部文献期刊会议图书|学者科研项目
中外文文献  中文文献  外文文献
作者:Saqib Hussain , Shahid Khan , Muhammad Asad Zaighum ...
来源:[J].Journal of Inequalities and Applications(IF 0.822), 2018, Vol.2018 (1), pp.1-12Springer
摘要:...gif" Format="GIF" Rendition="HTML" Type="Linedraw"/> γ ∈ C ∖ { 0 } $\gamma \in\mathbb{C}\backslash \{0\}$ , of multivalent functions using a newly defined q -analogue of a Salagean type differential operator. We investigate the coefficient problem, Fekete–Szego inequ...
作者:Yi-Hui Xu , Qing Yang , Jin-Lin Liu
来源:[J].Journal of Inequalities and Applications(IF 0.822), 2012, Vol.2012 (1), pp.1-6Springer
摘要:Abstract(#br)By using the method of differential subordinations, we derive certain properties of meromorphically multivalent functions.(#br) 2010 Mathematics Subject Classification: 30C45; 30C55.
作者:Fatma Sağsöz , Muhammet Kamali
来源:[J].Journal of Inequalities and Applications(IF 0.822), 2013, Vol.2013 (1), pp.1-9Springer
摘要:Abstract(#br)In the present paper, we obtain some interesting results for neighborhoods of multivalent functions. Furthermore, we give an application of Miller and Mocanu’s lemma.(#br) MSC: 30C45.
作者:Jagannath Patel , Nak Eun Cho , Ashis Kumar Palit
来源:[J].Journal of Inequalities and Applications(IF 0.822), 2013, Vol.2013 (1), pp.1-18Springer
摘要:Abstract(#br)The purpose of the present paper is to introduce and investigate various properties of a certain class of multivalent functions in the open unit disk defined by a multiplier transformation. In particular, we obtain some inclusion relationships and integral preserving...
作者:Mohsan Raza , Sarfraz Nawaz Malik
来源:[J].Journal of Inequalities and Applications(IF 0.822), 2013, Vol.2013 (1), pp.1-10Springer
摘要:Abstract(#br)In this paper, we introduce a new class of multivalent functions by using a generalized integral operator defined by the hypergeometric function. Some properties such as inclusion, radius problem and integral preserving are considered.(#br) MSC: 30C45, 30C50.
作者:V. N. Dubinin
来源:[J].Mathematical Notes(IF 0.239), 2017, Vol.102 (3-4), pp.516-520Springer
摘要:For a holomorphic function f , f ′(0) ≠ 0, in the unit disk U, we establish a geometric constraint on the image f ( U ) for which the classical Kraus inequality | S f (0)| ≤ 6 holds; earlier, it was known only in the case of the conformal mapping of f . Here S...
作者:Erhan Deniz , Halit Orhan
来源:[J].Arabian Journal for Science and Engineering(IF 0.385), 2011, Vol.36 (6)Springer
摘要:...p\in { \mathbb{N})}}\) of multivalent functions are defined. Making use of the operator \({\mathcal{J}_{p}^{\delta }(\lambda ,\mu ,l),}\) two new subclasses \({ \mathcal{P}_{\lambda ,\mu ,l}^{\delta }(A,B;\sigma ,p)}\) and \({\widetilde{ \mathcal{P}}_{\lambda ,\mu ,l}^{\delta ...
作者:Mamoru Nunokawa , Janusz Sokół
来源:[J].Results in Mathematics(IF 0.508), 2017, Vol.72 (1-2), pp.359-367Springer
摘要:A function f ( z ) meromorphic in a domain \(D\subset {\mathbb {C}}\) is said to be p -valent in D if for each w the equation \(f(z)=w\) has at most p roots in D , where roots are counted in accordance with their multiplicity, and there is some v such that the equation \(f(z)=v\)...
作者:A.K. Mishra , P. Gochhayat
来源:[J].Complex Variables and Elliptic Equations(IF 0.5), 2010, Vol.55 (7), pp.677-689Taylor & Francis
摘要:... p denote the class of functions analytic in the open unit disc &#𝒰; = { z ∈ ℂ : | z | < 1} and given by the series For f ∈ &#𝒜; p , let ...
作者:Jin-Lin Liu
来源:[J].Complex Variables and Elliptic Equations(IF 0.5), 2009, Vol.54 (5), pp.471-483Taylor & Francis
摘要:The object of the present article is to introduce and investigate a new subclass of multivalent functions associated with an integral operator which was studied recently by Noor and Noor [J. Math. Anal. Appl. 238(1999), 341-352].

我们正在为您处理中,这可能需要一些时间,请稍等。

资源合作:cnki.scholar@cnki.net, +86-10-82896619   意见反馈:scholar@cnki.net

×